Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 10, 2016, 8:15 PM CDT for Clay County, Dickinson County, Iowa. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 10, 2016, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clay County, IA, Dickinson County, IA
The radar
The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 8:20 PM CDT | HAIL 1 | 7 Wsw Milford, IA | . |
| Jun 10, 8:20 PM CDT | HAIL 1 | 7 Wsw Milford, IA | |
| Jun 10, 8:45 PM CDT | TSTM WND GST 60 | 6 Ene Dickens, IA | . |
| Jun 10, 8:45 PM CDT | TSTM WND GST 60 | 6 Ene Dickens, IA | |
| Jun 10, 9:00 PM CDT | TSTM WND GST 60 | 4 Nne Everly, IA | . |
| Jun 10, 9:00 PM CDT | TSTM WND GST 60 | 4 Nne Everly, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1514 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
277
WUUS53 KFSD 110115
SVRFSD
IAC041-059-110200-
/O.NEW.KFSD.SV.W.0047.160611T0115Z-160611T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
815 PM CDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN NORTHWESTERN IOWA...
DICKINSON COUNTY IN NORTHWESTERN IOWA...
* UNTIL 900 PM CDT
* AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WAHPETON...OR NEAR SPIRIT LAKE...MOVING SOUTHEAST AT 15 MPH. A
SECOND STORM WAS LOCATED 10 MILES WEST SOUTHWEST OF
MILFORD...MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OKOBOJI...ORLEANS AND WAHPETON AROUND 820 PM CDT.
SPIRIT LAKE AND WEST OKOBOJI AROUND 830 PM CDT.
FOSTORIA...MILFORD AROUND 835 PM CDT.
ARNOLDS PARK AROUND 840 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4324 9539 4328 9539 4350 9526 4350 9520
4344 9491 4321 9491 4309 9492
TIME...MOT...LOC 0113Z 294DEG 11KT 4340 9520
HAIL...1.50IN
WIND...60MPH
$$
CHAPMAN2 follow-up statements
321
WWUS53 KFSD 110122
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
822 PM CDT FRI JUN 10 2016
IAC041-059-110200-
/O.CON.KFSD.SV.W.0047.000000T0000Z-160611T0200Z/
CLAY IA-DICKINSON IA-
822 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN CLAY AND DICKINSON COUNTIES...
AT 820 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF DAMAGING WINDS TO
60 MPH WAS LOCATED NEAR TERRIL...OR 7 MILES SOUTHEAST OF SPIRIT
LAKE...MOVING EAST AT 25 MPH. ANOTHER CELL WAS LOCATED 10 MILES WEST
SOUTHWEST OF MILFORD...AND WAS CAPABLE OF HAIL UP TO GOLF BALL SIZE
AND WINDS TO 60 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
TERRIL AROUND 825 PM CDT.
FOSTORIA AROUND 835 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DICKENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4324 9539 4328 9539 4350 9526 4350 9520
4344 9491 4321 9491 4309 9492
TIME...MOT...LOC 0120Z 291DEG 21KT 4335 9500
HAIL...1.75IN
WIND...60MPH
$$
CHAPMAN965
WWUS53 KFSD 110143
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
843 PM CDT FRI JUN 10 2016
IAC041-059-110200-
/O.CON.KFSD.SV.W.0047.000000T0000Z-160611T0200Z/
CLAY IA-DICKINSON IA-
843 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN CLAY AND SOUTHERN DICKINSON COUNTIES...
AT 841 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FOSTORIA TO NEAR TERRIL...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
SPENCER IN CLAY COUNTY AND FOSTORIA AROUND 845 PM CDT.
LOST ISLAND LAKE AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DICKENS.
AT 820 PM...QUARTER SIZED HAIL WAS REPORTED 7 MILES WEST SOUTHWEST
OF MILFORD BY A TRAINED SPOTTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4324 9539 4328 9539 4336 9518 4344 9491
4321 9491 4309 9492
TIME...MOT...LOC 0141Z 013DEG 20KT 4325 9524 4327 9498
HAIL...1.25IN
WIND...60MPH
$$
MJFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:49 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 10, 3:49 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
349 PM CDT FRI JUN 10 2016
.SHORT TERM...(This evening through Saturday)
Issued at 348 PM CDT Fri Jun 10 2016
Weak boundary currently working through the area. Seeing a few
elevated thunderstorms along the boundary as it works south.
Convective temp is 97 off morning sounding from KOAX, with slightly
weaker cap across western Iowa. While the convergence is not all
that strong along the front, boundary is working into a less capped
environment. With that said, models are still overdoing the amount
of near surface moisture in northwest Iowa. Added some 20-30 pops
along the front late this afternoon into this evening, but expect
convection to remain fairly isolated if it is able to become surface
based. Wind shear is not all that strong, so think severe potential
will be limited to hail and wind. Will need 50 dbz heights to
approach 35-40K to be near severe for hail. With surface based
storms rooted near 6-7K feet, could see some wind with stronger
storms in subcloud layer.
Tonight looks to be another mild night with 925 hpa temps remaining
in the mid 20s C. Have a 25-30 knot low level jet developing across
the plains, but convergence along the mid level front is very weak
with flow turning more westerly as it approaches the front. As
such, still not convinced that the low level jet will result in the
development of storms, but have 20 pop across northwest Iowa through
06z for the remote possibility.
Saturday looks to be another hot day across the region. High
temperatures have been well advertised in the 90s for days, and with
dew points similar to today in the upper 60s to near 70, will see
heat indicies once again in the 95-105 range. Will keep headlines
the same for now, but contemplated expanding the advisory across the
entire forecast area.
.LONG TERM...(Saturday night through Friday)
Issued at 348 PM CDT Fri Jun 10 2016
With a warm air mass still in place, Saturday Night's lows are
little changed from previous runs, with a lot of 70 to 75 degrees
projected. Chances for convection are too skittish to mention at
this time with a lack of focus mechanism in place.
The upper ridge axis then moves east of our forecast area on Sunday.
The thing to watch for is all models have sped up the surface
boundary push eastward late Sunday and Sunday night. Therefore
convection chances will certainly increase by Sunday afternoon in
our western and northern zones into the scattered category along the
boundary, then proceeds eastward into the likely category as the
storms get more organized Sunday night. Not sure about severe
weather chances Sunday afternoon and evening. Of course with the
heat, the instability parameters are off the charts. But what is
lacking is decent wind shear. For instance the 0-3km bulk shear
vectors are only projected at 10 to 20 knots, with the 0-1km bulk
shear vectors at only 10 knots. So this certainly could be a
limiting factor in terms of severe, but there is bound to be some
around with the instability parameters. Sunday will be the last hot
and humid day with readings in the lower to mid 90s. One thing to
watch for with these highs, is if scattered storms begin to develop
earlier in the day then projected, cloud debris could hinder highs
down a category or two. That of course would increase stability.
With the more rapid movement of the cold front, Sundays lows are now
in the mid to upper 60s, followed by lower to mid 80s on Monday. In
fact Monday at this time looks like a pleasant day with high
pressure in control and much lower dew point temperatures. The
various models are then in good agreement with the track of the next
strong upper low affecting our weather from late Monday night
through Wednesday. Widespread convection chances are the highest
Tuesday afternoon and night, lingering some into Wednesday morning.
Again, the instability is quite high on Tuesday. But am wondering
about the amount of cloud debris and showers holding temperatures
down thus creating a lot more stability then projected. Highs are
only forecast to be in the upper 70s to lower 80s and if enough rain
develops on Tuesday, even these highs could be in jeopardy. At any
rate, overall there has not been a lot of rain recently, at least
widespread rain, so some moderate to locally heavy rainfall late
Tuesday or Tuesday night may not cause a lot of widespread problems.
It also looks fairly dry after this upper low moves through mid week
next week. Heat should not return through the entire week next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1231 PM CDT Fri Jun 10 2016
Mainly VFR conditions are expected through the period. Weak
boundary will sag south and east approaching the I-90 corridor
towards 00z. It is unclear how far south the boundary will work
thereafter. Expected isolated-scattered storms along the boundary,
especially across southwest Minnesota into northwest Iowa this
afternoon into the early evening hours. This activity is mainly
expected east of I-29.
&&
.FSD Watches/Warnings/Advisories...
SD...Heat Advisory until 9 PM CDT Saturday for SDZ038-039-050-052>071.
Heat Advisory until 9 PM CDT this evening for SDZ040.
MN...Heat Advisory until 9 PM CDT Saturday for MNZ098.
Heat Advisory until 9 PM CDT this evening for MNZ071-072-080-081-
089-090-097.
IA...Heat Advisory until 9 PM CDT Saturday for IAZ001>003-012>014-
020>022-031-032.
NE...Heat Advisory until 9 PM CDT Saturday for NEZ013-014.
&&
SHORT TERM...BT
LONG TERM...MJ
AVIATION...BTHazardous weather outlook, Jun 10, 1:17 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 117 PM CDT FRI JUN 10 2016 IAZ001-012-020-031-032-MNZ098-NEZ013-014-SDZ038-039-050-052>071- 111830- LYON IA-SIOUX-PLYMOUTH-WOODBURY-IDA-ROCK-DIXON-DAKOTA-BEADLE- KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 117 PM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA... SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT WEATHER IS IN STORE FOR TODAY WITH TEMPERATURES REACHING THE 90S TO NEAR 100...AND AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES. LITTLE RELIEF IS EXPECTED TONIGHT WITH TEMPERATURES HOLDING MOSTLY IN THE 70S. A HEAT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF DANGEROUS HEAT WILL CONTINUE THROUGH THE WEEKEND WITH AFTERNOON HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES. THE HEAT WILL ABATE BY MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ071-072-080-081-089-090-097-SDZ040-111830- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- BROOKINGS- 117 PM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA AND EAST CENTRAL SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT WEATHER IS IN STORE FOR TODAY WITH TEMPERATURES REACHING THE 90S...AND AFTERNOON HEAT INDEX VALUES OF AROUND 100 DEGREES. A HEAT ADVISORY IS IN EFFECT. A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. AN ISOLATED STORM OR TWO MAY PRODUCE HAIL UP TO QUARTER SIZE AND GUSTS NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HOT WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH AFTERNOON HEAT INDEX VALUES WELL UP IN THE 90S. THE HEAT WILL ABATE BY MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE FOR ISOLATED STORM AFTER 3 PM. IAZ002-003-013-014-021-022-111830- OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA- 117 PM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT WEATHER IS IN STORE FOR TODAY WITH TEMPERATURES REACHING THE 90S...AND AFTERNOON HEAT INDEX VALUES AROUND 100 DEGREES. LITTLE RELIEF IS EXPECTED TONIGHT WITH TEMPERATURES HOLDING MOSTLY IN THE 70S. A HEAT ADVISORY IS IN EFFECT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF DANGEROUS HEAT WILL CONTINUE THROUGH THE WEEKEND WITH AFTERNOON HEAT INDEX VALUES NEAR 100 DEGREES. THE HEAT WILL ABATE BY MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 5 PM.
In the hours before
Local storm report, Jun 10, 6:55 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
655 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 4 ESE ARNOLDS PARK 43.35N 95.05W
06/10/2016 E0.88 INCH DICKINSON IA PUBLIC
.
0630 PM TSTM WND GST 4 ESE ARNOLDS PARK 43.35N 95.05W
06/10/2016 E60 MPH DICKINSON IA PUBLIC
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jun 10, 6:59 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
659 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL LAKEFIELD 43.68N 95.18W
06/10/2016 E1.00 INCH JACKSON MN TRAINED SPOTTER
.
&&
AFLocal storm report, Jun 10, 7:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
711 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 2 NNE LAKEFIELD 43.70N 95.15W
06/10/2016 E0.88 INCH JACKSON MN CO-OP OBSERVER
.
&&
JHLocal storm report, Jun 10, 8:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
805 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 5 E LAKE PARK 43.46N 95.23W
06/10/2016 E1.00 INCH DICKINSON IA PUBLIC
TIME ESTIMATED BASED ON RADAR.
&&
AFLocal storm report, Jun 10, 8:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
806 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NW OKOBOJI 43.42N 95.18W
06/10/2016 E1.75 INCH DICKINSON IA TRAINED SPOTTER
HAILING FOR FIVE MINUTES.
&&
AFLocal storm report, Jun 10, 8:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 1 SSW SPIRIT LAKE 43.42N 95.12W
06/10/2016 E60 MPH DICKINSON IA TRAINED SPOTTER
.
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:24 PM CDT | Severe Thunderstorm Warning | FSD | Osceola | 36 min |
| Jun 10, 7:33 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 42 min |
| Jun 10, 9:00 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 60 min |
| Jun 10, 9:59 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien | 61 min |
| Jun 10, 10:03 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien, Osceola, Sioux | 42 min |
| Jun 10, 10:44 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Sioux | 46 min |
| Jun 10, 11:15 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 45 min |
| Jun 10, 11:53 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 16 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.